Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2003, Issue 1, Pages 1-16

Time averaging for functional differential equations

Laboratoire de Mathématiques, Université de Haute Alsace, 4 rue des Frères Lumière, Mulhouse 68093, France

Received 14 March 2002; Revised 1 August 2002

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mustapha Lakrib, “Time averaging for functional differential equations,” Journal of Applied Mathematics, vol. 2003, no. 1, pp. 1-16, 2003.